skip to main content


This content will become publicly available on August 1, 2024

Title: Semiparametric partially linear varying coefficient modal regression
Award ID(s):
2210272
NSF-PAR ID:
10506282
Author(s) / Creator(s):
; ;
Publisher / Repository:
Elsevier
Date Published:
Journal Name:
Journal of Econometrics
Volume:
235
Issue:
2
ISSN:
0304-4076
Page Range / eLocation ID:
1001 to 1026
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found